| Model Number |
CF-H190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the nozzle of the insufflation channel of the colonovideoscope was clogged by a chemical residue.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.New information added to the following fields: h2, h3, h6.Correction to g3 of the initial medwatch.The aware date should be 22aug2024.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over (1) year since the subject device was manufactured.The legal manufacturer could not confirm whether the customer's reprocessing steps deviated from the instructions for use.Based on the results of the investigation, olympus was unable to determine what foreign material was involved.However, it was confirmed that the foreign material remained inside the nozzle.There was no physical damage to the location of the foreign material.Therefore, the cause of the material remaining in the device could not be determined.The suggested event is detectable and preventable by handling device in accordance with the following instructions for use.Instructions for use states the detection method in cf-190 series operation manual chapter 3 preparation and inspection.Instructions for use states the preventive measure in cf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.